# SDR SWAA2024121774703

- Difficulty date: December 6, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP.<[01] REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY BATTERY PACK M1670.;[02] VERIFIED CORRECTIVE ACTION #1
